I stopped taking my zyprexa (10 mg/day) about 9 months ago, but restarted when my anxiety got worse. Taking it now, I have started to be really foggy and I sometimes dissociate when I take it. I also went to bed on a friday night (a week into taking it) planning to catch up on sleep (I didn't set an alarm) and slept for 16 hours. I woke up even more tired than before and went to bed early that night (skipped my medication that day and set an alarm for 9 hours of sleep). I felt a little less tired when I woke up, and since then I have not taken any. I am still very anxious, but I am more functional than I am on the medication. I was wondering if anyone else has had problems like this and had found any medications that have worked without the side effects
Claire; normally with continued use these type of side effects do get less and less. I really think this is a very good question for your doctor or ask the doctor if the dose may need to be adjusted. This really is one of the most effective to control the symptoms for what you are being treated. Most the others I am aware of are worse yet. But remember my friend you have to keep taking it each day for these side effects to get better for you. Have a great day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2013 • 4 answers
Posted 19 Mar 2013 • 2 answers
Posted 18 Jul 2016 • 2 answers
Posted 17 Jan 2017 • 1 answer
Posted 15 Oct 2017 • 3 answers